# SDR CA020308013

- Difficulty date: February 28, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 8,747 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) START OF THE DAY. NR 1 OIL PRESSURE WOULD GO TO 70PSI. THEN SPIKED TO 90PSI. ALL GROUND TEST SYSTEM NORMAL. ON TAKEOFF ROLL AT V1 NR 1 ENGINE OIL PRESSURE LIGHT CAME ON INTERMITTENTLY AS OIL DROPPED TO 40PSI AT LEAST 3 TIMES OIL PRESSURE THEN RESUMED NORMAL OPERATION. AIRCRAFT FLOWN BACK TO OTTAWA, THE OIL FILTERS, AND SCAVENGE FILTER CHECKED NO METAL FOUND. TALKING WITH ENGINE MANUFACTURER THEY ADVISE TO REPLACE THE PRESSURE REGULATING VALVE.
